Markus–Yamabe conjecture

Markus–Yamabe conjecture (Redirected from Markus−Yamabe theorem) Zur Navigation springen Zur Suche springen In der Mathematik, the Markus–Yamabe conjecture is a conjecture on global asymptotic stability. If the Jacobian matrix of a dynamical system at a fixed point is Hurwitz, then the fixed point is asymptotically stable. Markus-Yamabe conjecture asks if a similar result holds globally. Precisely, the conjecture states that if a continuously differentiable map on an {Anzeigestil n} -dimensional real vector space has a fixed point, and its Jacobian matrix is everywhere Hurwitz, then the fixed point is globally stable.

The conjecture is true for the two-dimensional case. Jedoch, counterexamples have been constructed in higher dimensions. Somit, in the two-dimensional case only, it can also be referred to as the Markus–Yamabe theorem.

Related mathematical results concerning global asymptotic stability, which are applicable in dimensions higher than two, include various autonomous convergence theorems. Analog of the conjecture for nonlinear control system with scalar nonlinearity is known as Kalman's conjecture.

Mathematical statement of conjecture Let {Anzeigestil f:mathbb {R} ^{n}rightarrow mathbb {R} ^{n}} sei ein {Anzeigestil C^{1}} map with {Anzeigestil f(0)=0} and Jacobian {displaystyle Df(x)} which is Hurwitz stable for every {Anzeigestil xin mathbb {R} ^{n}} . Dann {Anzeigestil 0} is a global attractor of the dynamical system {Anzeigestil {Punkt {x}}= f(x)} .

The conjecture is true for {Darstellungsstil n=2} and false in general for {displaystyle n>2} .

References L. Markus and H. Yamabe, "Global Stability Criteria for Differential Systems", Osaka Math J. 12:305–317 (1960) Gary Meisters, A Biography of the Markus–Yamabe Conjecture (1996) C. Gutierrez, "A solution to the bidimensional Global Asymptotic Stability Conjecture", Ann. Inst. H. Poincaré Anal. Non Linéaire 12: 627–671 (1995). R. Feßler, "A proof of the two-dimensional Markus–Yamabe stability conjecture and a generalisation", Ann. Polieren. Mathematik. 62:45–74 (1995) EIN. Cima et al., "A Polynomial Counterexample to the Markus–Yamabe Conjecture", Fortschritte in der Mathematik 131(2):453–457 (1997) Josep Bernat and Jaume Llibre, "Counterexample to Kalman and Markus–Yamabe Conjectures in dimension larger than 3", Dynam. Contin. Discrete Impuls. Systems 2(3):337–379, (1996) Bragin V.O., Vagaitsev V.I., Kuznetsov N.V., Leonov G.A., "Algorithms for Finding Hidden Oscillations in Nonlinear Systems. The Aizerman and Kalman Conjectures and Chua's Circuits"[permanent dead link], Journal of Computer and Systems Sciences International 50(5):511–543, (2011) (doi: 10.1134/S106423071104006X) Leonov G.A., Kuznetsov N.V., "Hidden attractors in dynamical systems. From hidden oscillations in Hilbert-Kolmogorov, Aizerman, and Kalman problems to hidden chaotic attractor in Chua circuits", International Journal of Bifurcation and Chaos 23(1): art. nein. 1330002, (2013) (doi: 10.1142/S0218127413300024) Kategorien: ConjecturesStability theoryFixed points (Mathematik)Theoreme in dynamischen Systemen

Wenn Sie andere ähnliche Artikel wissen möchten Markus–Yamabe conjecture Sie können die Kategorie besuchen Conjectures.

Hinterlasse eine Antwort

Deine Email-Adresse wird nicht veröffentlicht.

Geh hinauf

Wir verwenden eigene Cookies und Cookies von Drittanbietern, um die Benutzererfahrung zu verbessern Mehr Informationen